# SDR DALA2023019200422

- Difficulty date: March 19, 2020
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,142 hours, 20,644 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ERA 585240-14AD SECTION I ISSUED FOR REPAIRS TO LH WING LOWER WI NG SKIN AT STRINGERS L-9.5 AND L-6.5. FOLLOW ON ACTION IS REQUIR ED. CORRECTIVE ACTION: ER/A 585240-14AD REVISED TO REV. A. ACCOMPLISH ER/A 585240-14AD REV A SECTION II INSPECTIONS. STATE INSPECTION RESULTS ON THIS LOGPAGE. DO NOT CLOSE THIS LOGPAGE. (1534967)
